# SDR DL76G000952

- Difficulty date: May 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 35,160 hours, 10,090 cycles
- System (JASC): 3820 · Wash Water System
- Part: Compressor
- Condition: Inoperative
- Location: Fuselage
- Component: Water Compressor, 288235
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO BOARDING STRONG SMELLY SMOKE POSSIBLE ELECTRICAL WAS NOTED BY FLT ATTENDANT IN RT REAR OF CABIN.  FOUND WATER COMPRESSOR FROZEN AND C/B POPPED AND MELTED PLASTIC INSIDE HOUSING.  REPLACED COMPRESSOR.
